| Model Number |
500004500501 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/23/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 14-mar-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of this incident, it was determined that the drawer offline.A technical support specialist guided the customer through a power restart of the cabinet and a reboot of the all-in-one.System operation restored.The system functioned as intended after the technical support specialist assisted the customer to resolve the issue.
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank mini aux drawers were offline and was unable to log in.However, there were no delays or adverse events or injuries reported based on this event.